Mathematics

[8191] ℓ-Invertible Cycles for M ultivariate Quadratic (MQ) Public Key Cryptography

Jintai Ding University of Cincinnati and Technische Universität Darmstadt Christopher Wolf Ecole Normale Superieur Bo-Yin Yang Institute of Information Science, Academia Sinica and TWISC

TBD mathscidoc:2207.43024

Public Key Cryptography 2007, 266-281, 2007.4
[ Download ] [ 2022-07-11 12:23:21 uploaded by dingjt ] [ 1061 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8192] On a class of Discrete Maximum Value Problem

Yusheng Cai Haizhou Zhao

S.-T. Yau High School Science Awarded Papers mathscidoc:1608.35080

[ Download ] [ 2016-08-13 21:51:56 uploaded by yauawardadmin ] [ 1060 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8193] On the central limit theorem in$R$_{k}

Bengt von Bahr

TBD mathscidoc:1701.332263

Arkiv for Matematik, 7, (1), 61-69, 1967.9
[ Download ] [ 2017-01-08 20:34:37 uploaded by arkivadmin ] [ 1060 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8194] Spectral asymptotics of a strong interaction supported by a surface

Pavel Exner Michal Jex

TBD mathscidoc:1910.43197

Physics Letters A, 378, 2091-2095, 2014.6
[ Download ] [ 2019-10-20 13:29:59 uploaded by Pavel_Exner ] [ 1059 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8195] Inner products and module maps of Hilbert C*-modules

Ming-Hsiu Hsu Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43713

arXiv preprint arXiv:1402.6424, 2014.2
[ Download ] [ 2019-10-20 21:15:39 uploaded by Ngai_Ching_Wong ] [ 1059 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved